# SDR DALA2016011500372

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 80,481 hours, 36,762 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Corroded
- Location: Nr 6 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 JACKSCREW CORRODED AND PITTED AT YOKE ATTACH POINT.  SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0002:2751-2542/004 00012.  REPLACED BALLSREW AND YOLK ASSY ON AMDS CARD 2751-2542 BALL, SCREW & N OFF 55-2742-9-0004 04367 ON 55-2742-9-0004 90088.
